MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM

DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM
Model Number N/A
Medical Device Problem Codes Disconnection (1171); Connection Problem (2900); Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that an m540 had issues disconnecting at regular intervals.The customer did not state if the m540 or the cockpit had the following defects.The customer states that the reported device's parameters would zero for a short time, and then the screen would turn black and warn that it was disconnected from the m540.Then the device would then connect on its own.The reported disconnection would occur up to every 4 minutes for 20-30 seconds, taking the same amount of time each time.The medical technician attempted to restart all devices and remove the cables, which did not resolve the issue.The m540 was replaced several times.No adverse patient impact or death was reported.
 
Additional Manufacturer Narrative
The investigation has started.A follow up report will be submitted upon completion.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The customer confirmed the issue was reproducible and noted the error was noticed prior to the software upgrade, but the issue occurred more frequently after the upgrade.The customer made multiple attempts to resolve the issue with no success.Draeger service was contacted, and they reviewed the provided log files.It was noticed in these logs that the m500 was running firmware (fw) version 4.2 and not fw5.0.Since the iacs was running vg8, it would have been expected that the m500 be running fw5.After this discovery, the customer swapped the m500 with a 5.0 version and the reported issue was resolved.In conclusion, the m540 disconnection issue was confirmed to be related to the m500 firmware not being up to date.Swapping the m500 to an m500 with the latest version resolved the reported issue.No further concerns from the customer have been reported.The vg 8 software installation instructions include a note that it is required for all the following components be upgraded in order for vg8 functionality to be realized: m500, m540, c700/c500 cockpit.The reason that the m500 was not upgraded during the installation of vg8 was not confirmed.These instructions have been sent to the complainant to inform them of this process requirement.This is considered to be a malfunction in servicing, the cause of the servicing could not be determined.

Brand Name
INFINITY ACUTE CARE SYSTEM (M540)
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC.
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
2156602400
MDR Report Key20371222
Report Number1220063-2024-00115
Device Sequence Number20528988
Product Code MHX
UDI-Device Identifier04049098009799
UDI-Public(01)04049098009799(11)120710(93)MS25643-02
Combination Product (Y/N)N
PMA/510(K) Number
K113798
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberMS26196
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/16/2024
Supplement Date Received by Manufacturer09/16/2024
Initial Report FDA Received Date10/04/2024
Supplement Report FDA Received Date02/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown